All Categories
    Filters
    Preferences
    Search
    Service Provider: Ad Pharmacy

    PANADOL COLD AND FLU RELIEF PE - TABLETS 24'S

    AED 10.00
    AED 10.50
    Paracetamol(Acetaminophen), Pseudoephedrine, Chlorpheniramine
    Delivery date: 1-3 Hours

    Panadol Cold + Flu

    Panadol Cold + Flu caplets provide night time relief from Cold and flu symptoms.

    Overview

    What does it relieve?

    Panadol Cold + Flu caplets can be used for:

    • Blocked and runny nose
    • Headache and body ache
    • Fever
    • Sinus pain/ Congesion
    • Itchy and watery eyes
    • Sneezing

    What's the format?

    Caplets

    What are its features?

    Cold and Flu Relief

    What are the ingredients?

    Active ingredients:

    Each caplet contains:

    • Paracetamol = 500 mg

    • Chlorpheniramine = 2 mg

    • Pseudoephedrine Hydrochloride = 30 mg

    How To Use

    Place caplet(s) in mouth and swallow with water.

    Dosage

    Age

    Adults + children aged 12 years and older

    Tablets

    1-2 caplets

    How Often

    • Every 4-6 hours, with a maximum of 4 doses in 24 hours if needed (minimum dosing interval: 4 hours)
    • Do not take more than 8 tablets in 24 hours
    • Do not take longer than 7 days without asking your doctor

    DISCLAIMER

    • Do not use if you have known or previous history of hypersensitivity to paracetamol, pseudoephedrine, chlorphenamine, other antihistamines or any other ingredient in this product
    • Do not use if you have severe hypertension or severe coronary artery disease
    • Do not use if you have severe renal impairment
    • Do not use if you are taking, or have taken, within the last two weeks, monoamine oxidase inhibitors
    • Do not be used with other paracetamol-containing products, decongestants or antihistamines, including cough and cold preparations.
    • Do not use if you are taking other sympathomimetics (such as decongestants, appetite suppressants and amphetamine-like psychostimulants).

    Further information

    Seek medical advice before taking this product:

    • In patients with mild to moderate kidney impairment and in those with hepatic impairment
    • In patients with cardiovascular disease, arrhythmias, hypertension, hyperthyroidism, prostatic enlargement, diabetes, glaucoma,phaeochromocytoma, epilepsy, bronchitis, bronchiectasis and bronchial asthma
    • In patients with glutathione depleted states such as sepsis
    • If you are taking beta-blockers and other antihypertensive drugs or tricyclic antidepressants
    • There have been reports of ischaemic colitis with pseudoephedrine. Pseudoephedrine should be discontinued immediately and medical advice sought if sudden abdominal pain, rectal bleeding or other symptoms of ischaemic colitis develop
    • There have been rare cases of posterior reversible encephalopathy (PRES)/reversible cerebral vasoconstriction syndrome (RCVS) reported with sympathomimetic drugs, including pseudoephedrine. Symptoms reported included sudden onset of severe headache, nausea, vomiting, and visual disturbances. Most cases improved or resolved within a few days following appropriate treatment. Psuedoephedrine should be discontinued immediately and medical advice sought if signs/symptoms of PRES/RCVS develop.
    • Chlorphenamine may increase the effects of alcohol and therefore concurrent use should be avoided.
    • Concurrent use with drugs which cause sedation, such as anxiolytics and hypnotics may cause an increase in sedative effects, therefore medical advice should be sought before taking chlorphenamine concurrently with these medicines.
    • If symptoms persist, medical advice must be sought.
    • Keep out of sight and reach of children.

    Write your own review
    • Product can be reviewed only after purchasing it
    *
    *
    • Bad
    • Excellent
    *
    *
    *
    *

    Panadol Cold + Flu

    Panadol Cold + Flu caplets provide night time relief from Cold and flu symptoms.

    Overview

    What does it relieve?

    Panadol Cold + Flu caplets can be used for:

    • Blocked and runny nose
    • Headache and body ache
    • Fever
    • Sinus pain/ Congesion
    • Itchy and watery eyes
    • Sneezing

    What's the format?

    Caplets

    What are its features?

    Cold and Flu Relief

    What are the ingredients?

    Active ingredients:

    Each caplet contains:

    • Paracetamol = 500 mg

    • Chlorpheniramine = 2 mg

    • Pseudoephedrine Hydrochloride = 30 mg

    How To Use

    Place caplet(s) in mouth and swallow with water.

    Dosage

    Age

    Adults + children aged 12 years and older

    Tablets

    1-2 caplets

    How Often

    • Every 4-6 hours, with a maximum of 4 doses in 24 hours if needed (minimum dosing interval: 4 hours)
    • Do not take more than 8 tablets in 24 hours
    • Do not take longer than 7 days without asking your doctor

    DISCLAIMER

    • Do not use if you have known or previous history of hypersensitivity to paracetamol, pseudoephedrine, chlorphenamine, other antihistamines or any other ingredient in this product
    • Do not use if you have severe hypertension or severe coronary artery disease
    • Do not use if you have severe renal impairment
    • Do not use if you are taking, or have taken, within the last two weeks, monoamine oxidase inhibitors
    • Do not be used with other paracetamol-containing products, decongestants or antihistamines, including cough and cold preparations.
    • Do not use if you are taking other sympathomimetics (such as decongestants, appetite suppressants and amphetamine-like psychostimulants).

    Further information

    Seek medical advice before taking this product:

    • In patients with mild to moderate kidney impairment and in those with hepatic impairment
    • In patients with cardiovascular disease, arrhythmias, hypertension, hyperthyroidism, prostatic enlargement, diabetes, glaucoma,phaeochromocytoma, epilepsy, bronchitis, bronchiectasis and bronchial asthma
    • In patients with glutathione depleted states such as sepsis
    • If you are taking beta-blockers and other antihypertensive drugs or tricyclic antidepressants
    • There have been reports of ischaemic colitis with pseudoephedrine. Pseudoephedrine should be discontinued immediately and medical advice sought if sudden abdominal pain, rectal bleeding or other symptoms of ischaemic colitis develop
    • There have been rare cases of posterior reversible encephalopathy (PRES)/reversible cerebral vasoconstriction syndrome (RCVS) reported with sympathomimetic drugs, including pseudoephedrine. Symptoms reported included sudden onset of severe headache, nausea, vomiting, and visual disturbances. Most cases improved or resolved within a few days following appropriate treatment. Psuedoephedrine should be discontinued immediately and medical advice sought if signs/symptoms of PRES/RCVS develop.
    • Chlorphenamine may increase the effects of alcohol and therefore concurrent use should be avoided.
    • Concurrent use with drugs which cause sedation, such as anxiolytics and hypnotics may cause an increase in sedative effects, therefore medical advice should be sought before taking chlorphenamine concurrently with these medicines.
    • If symptoms persist, medical advice must be sought.
    • Keep out of sight and reach of children.